Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Heart pain, hiatus hernia, taken happi-d and cinesta

Hi recently i am feeling pain in heart , so i went to doctot they did endoscopy and confirmed its Hiatus Hernia . now am using Happi-D tablet in the early morning and Cinesta before lunch and dinner. do i need to do any tests?is it serious? how much it will take to reduce my heart pain? please tell me am worried alot? am just 22 years female working in a wireless company from last one year.
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response
YOU ARE TAKING GOOD MEDICINE CONTINUE IT ,TAKE DIET STAPLE WITHOUT CHILLIES AND FRY IN SHORT AMOUNT IN REGULAR INTERVAL DONOT KEEP YOUR SELF HUNGRY FOR A LONG AND KKE YOUR SELF UPRIGHT AT LEAST 030-45 DEGREE UP WHILE EATING AND SLEEPING,YOU HAVE TO TAKE HAPPY D EVEN TWO TIMES FOR 04-06 WKS ATLEAST
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor